# SDR REXA2016101001922

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 17,773 hours, 17,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE OFF. NOSE GEAR REMAINED DOWN. QRH PERFORMED SATISFACTORILY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED TARGET AND BRACKET FOR NLG CENTERED, EXTENDED PROXIMITY SENSOR IAW CMM 32-20-04 EXTENSION AND RETRACTION OF NLG GOOD IAW AMM 32-30-00-710-802
